Distribution of almost division points.

Shou-Wu Zhang Princeton University

Number Theory mathscidoc:1808.07003

Duke Mathematical Journal , 103, (1), 39-46, 2000
No abstract uploaded!
almost division points
[ Download ] [ 2018-08-04 23:11:10 uploaded by shouwu ] [ 372 downloads ] [ 0 comments ]
@inproceedings{shou-wu2000distribution,
  title={Distribution of almost division points.},
  author={Shou-Wu Zhang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180804231110852059125},
  booktitle={Duke Mathematical  Journal },
  volume={103},
  number={1},
  pages={39-46},
  year={2000},
}
Shou-Wu Zhang. Distribution of almost division points.. 2000. Vol. 103. In Duke Mathematical Journal . pp.39-46. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180804231110852059125.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved